American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ali Abkar. Application of a Riesz-type formula to weighted Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 155-164. MR 1929035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Juan J. Manfredi. $p$-harmonic functions in the plane . Proc. Amer. Math. Soc. 103 (1988) 473-479. MR 943069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bradley Beaver, Leo Sario and Cecilia Wang. Spherical harmonics generating bounded biharmonics . Proc. Amer. Math. Soc. 84 (1982) 485-491. MR 643735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Heppé O’Malla. Dirichlet finite biharmonic functions on the unit disk with distorted metrics . Proc. Amer. Math. Soc. 32 (1972) 521-524. MR 0340627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1